Consistent interactions in terms of the generalized fields method

Dayi O.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.12, no.24, pp.4387-4397, 1997 (SCI-Expanded) identifier identifier


The interactions which preserve the structure of the gauge interactions of the free theory are introduced in terms of the generalized fields method for solving the Batalin-Vilkovisky master equation. It is shown that by virtue of this method the solution of the descent equations resulting from the cohomological analysis is provided straight-forwardly. The general scheme is illustrated by applying it to the spin 1 gauge field in three and four dimensions, to free BF theory in 2D, and to the antisymmetric tensor field in any dimension. It is shown that it reproduces the results obtained by cohomological techniques.